# SDR ABXA9801146

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591218836N
- Condition: Cracked
- Location: Vert Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STABILIZER ATTACH ANGLE RIGHT SIDE CRACKED AT LOWER AFT CORNER.  REPAIRED ANGLE IAW DC9 SRM 51-30-2 AND 51-30-5.
